# SDR SWAA2022040489366

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 36,108 hours, 21,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M01668
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST. / [01] REMOVED & REPLACED TWO EMERGENCY LIGHTING BATTERY PACKS (M01668 & M01669) PER AMM 33-51-06 AND DWG # 33500005.
